FREE SHIPPING + Gift with Purchase on orders $35+ | FREE Saline Drops with any Acetaminophen Purchase

FREE SHIPPING + Gift with Purchase on orders $35+ I 20% off baby gum relief products with code MBLITTLEGUMS20

Children’s Acetaminophen: Pain & Fever Reducer - 4oz
Children’s Acetaminophen: Pain & Fever Reducer - 4oz
Children’s Acetaminophen: Pain & Fever Reducer - 4oz
Children’s Acetaminophen: Pain & Fever Reducer - 4oz
Children’s Acetaminophen: Pain & Fever Reducer - 4oz
Children’s Acetaminophen: Pain & Fever Reducer - 4oz
Children’s Acetaminophen: Pain & Fever Reducer - 4oz
Children’s Acetaminophen: Pain & Fever Reducer - 4oz
Children’s Acetaminophen: Pain & Fever Reducer - 4oz
2-11 Years

Children’s Acetaminophen: Pain & Fever Reducer - 4oz

4.9
Rated 4.9 out of 5 stars
43 Reviews

Mommy's Bliss® Children’s Acetaminophen: Pain Reliever + Fever Reducer - 4oz is a safe and effective children’s fever reducer and pain relief medication. Provide delicious pain relief for your little ones with our yummy natural berry flavor fever reducer, without the dyes or high-fructose corn syrup. Feel good about the medicine you give your child with Mommy’s Bliss.

  • First-ever acetaminophen to be Clean Label Project® Certified
  • Free of dyes, alcohol, parabens, artificial flavors & colors, artificial sweeteners, high-fructose corn syrup, and the top 9 allergens
  • Yummy, natural berry flavor with organic elderberry that kids love
  • For ages 2-11 years
  • Includes dosing cup
  • Made in the USA
  • Satisfaction Guarantee: we stand behind our products 100%

Limited Time Only: Free Gift with Purchase

For a limited time, when you buy any (1) Infants' or Children's Pain & Fever product on mommysbliss.com, we'll send you a FREE bottle of saline nasal drops.

Regular Price $8.99
Regular Price Sale Price $8.99
minus plus
Find In store

What's NOT in it

  • Dyes
  • Alcohol
  • Parabens
  • Artificial flavors, colors and sweeteners
  • High-fructose corn syrup
  • Free of the top 9 allergens

Ingredients

Active Ingredient: Acetaminophen 160mg in each 5 mL Inactive Ingredients: anhydrous citric acid, glycerin, microcrystalline cellulose and carboxymethylcellulose sodium, natural flavors, organic elderberry juice concentrate, purified water, sodium benzoate, sucrose, xanthan gum

How to use

Shake well before using. Find the right dose on chart on the package. If possible, use weight to dose; otherwise, use age.

Remove cap and seal, then insert the adapter plug by pushing down firmly until a tight seal is formed. Top of plug should be flush with bottle neck and not removeable.

Squeeze dose into the provided dosing cup. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Replace cap tightly to maintain child resistance.

Use only enclosed cup specifically designed for use with this product. Do not use any other dosing device.

Subscribe to Save

Mommy’s Bliss delivered right to your door

Mommy’s Bliss delivered right to your door

Save 5% on subscriptions

Save 5% on subscriptions

Skip, Swap, or Cancel Anytime

Skip, Swap, or Cancel Anytime

FAQs

Is children's acetaminophen the same as Tylenol?

Mommy’s Bliss Children’s Pain & Fever Acetaminophen Oral Suspension is made with the same active ingredient as Children’s Tylenol Oral Suspension. What makes Mommy’s Bliss different is it’s the first Clean Label Project Certified acetaminophen and free of dyes, artificial flavors and sweeteners, high-fructose corn syrup and top 9 allergens.

What is Clean Label Project Certified?

Clean Label Project™ is a national non-profit with the mission to bring truth and transparency to food and consumer product labeling. Being a Clean Label Project Certified product requires passing 3rd party testing that looks for traces of heavy metals, pesticide residues, plasticizers and other chemicals of concern. That means, when you see the CLP certified logo on our Pain & Fever Relief Liquid Acetaminophen, you are getting safe and effective pain relief that you can truly feel good about. For more information on Clean Label Project, you can visit their website at https://cleanlabelproject.org/clean-label-project-certification/.

Is acetaminophen safe for children?

Acetaminophen is safe and effective when used as directed.

What is the correct dosage for acetaminophen?

Below is the standard recommended dosing for children. If possible, use weight to dose; otherwise, use age. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Stop use and consult a doctor if pain gets worse or lasts more than 5 days, fever gets worse or lasts more than 3 days, redness or swelling is present or any new symptoms appear.

Weight (lb)

Age (yr)

Dose (mL)*

Under 24 lbs

Under 2 years

Ask a doctor

24 – 35 lbs

2 -3 years

5 mL

36 – 47 lbs

4 – 5 years

7.5 mL

48 – 59 lbs

6 – 8 years

10 mL

60 – 71 lbs

9 -10 years

12.5 mL

72 – 95 lbs

11 years

15 mL

What is the maximum amount of acetaminophen that a child should take?

Repeat recommended dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours.

How much acetaminophen can a child take?

Below is the standard recommended dosing for children. If possible, use weight to dose; otherwise, use age. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Stop use and consult a doctor if pain gets worse or lasts more than 5 days, fever gets worse or lasts more than 3 days, redness or swelling is present or any new symptoms appear.

Weight (lb) 

Age (yr) 

Dose (mL)* 

Under 24 lbs 

Under 2 years 

Ask a doctor 

24 – 35 lbs 

2 -3 years 

5 mL 

36 – 47 lbs 

4 – 5 years 

7.5 mL 

48 – 59 lbs 

6 – 8 years 

10 mL 

60 – 71 lbs 

9 -10 years 

12.5 mL 

72 – 95 lbs 

11 years 

15 mL 

Can I give my child Pain & Fever medicine and cough medicine at the same time?

Even though our Mommy’s Bliss Cough and Mucus Relief is a drug-free, organic herbal cough supplement (ie: no active, over the counter, medicine ingredients) we recommend checking with your pediatrician before administering both together at the same time. Similarly, before combining two over the counter medicines together, it is recommended to consult your child’s pediatrician.
Reviews
4.9
Rated 4.9 out of 5 stars
Based on 43 reviews
Total 5 star reviews: 38 Total 4 star reviews: 4 Total 3 star reviews: 1 Total 2 star reviews: 0 Total 1 star reviews: 0
98%would recommend this product
43 reviews
  • V
    vanessac522
    Verified Buyer
    I recommend this product
    Rated 5 out of 5 stars
    Great taste

    The clean label made it super versatile in my home. Not only was it effective on my son when he had a high fever but it also worked well on my niece which happens to be extremely sensitive to most medications. The flavor is very pleasant and I love that it came with the attachment to use with baby dosing. I will definitely be repurchasing

  • T
    tkaaay
    Verified Buyer
    I recommend this product
    Rated 5 out of 5 stars
    Kids med

    Worked great and quickly when I needed to use it, the dosage is just like other kids dosages it’s pretty safe and ingredients not too bad. Plus I was sent two so score !

  • C
    candacec88
    Verified Buyer
    I recommend this product
    Rated 5 out of 5 stars
    Great for pain & fever in children!

    I received Mommy’s BLISS Children’s Pain & Fever acetaminophen free to try for my honest opinion. My 2 year old had surgery yesterday to remove his tonsils & adenoids and this medicine has been super helpful with managing his pain & fever! He likes the yummy berry flavor which makes it so much easier to get him to take the medicine. I love that it is free of dyes, alcohol, artificial flavors/sweeteners & high fructose corn syrup! It comes with the dispenser cup as well as the insert that you can add to use a syringe for giving the mediation. That makes it great for all age children. I recommend this!

  • A
    allijdeason
    Verified Buyer
    I recommend this product
    Rated 5 out of 5 stars
    Clean ingredients

    I love the clean ingredients in mommy's bliss products, and this acetaminophen is no exception. My 5 and almost 3 year old love the flavor and I feel confident I'm giving them something safe and effective.

  • S
    silviem1
    Verified Buyer
    I recommend this product
    Rated 5 out of 5 stars
    Free of Unnecessary Additives

    This children's medicine's effectiveness is great. The kids loved it and how it tasted. There's no dyes or artificial flavors. The dosage is labeled clearly on here.

Reviews LoadedReviews Added
close cart
Something went wrong, please contact us!
close cart

Cart

close cart
Free Shipping on
orders of $35 or more!

You may also like